Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2002, Volume 42, Number 10, Pages 1520–1530 (Mi zvmmf1116)  

On the properties of stability boundaries of two-dimensional difference schemes

A. V. Sheredina

M. V. Lomonosov Moscow State University, Faculty of Computational Mathematics and Cybernetics

Full text: PDF file (1587 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2002, 42:10, 1462–1471

Bibliographic databases:
UDC: 519.63
MSC: Primary 65N06; Secondary 65N12
Received: 21.06.2001
Revised: 11.10.2001

Citation: A. V. Sheredina, “On the properties of stability boundaries of two-dimensional difference schemes”, Zh. Vychisl. Mat. Mat. Fiz., 42:10 (2002), 1520–1530; Comput. Math. Math. Phys., 42:10 (2002), 1462–1471

Citation in format AMSBIB
\Bibitem{She02}
\by A.~V.~Sheredina
\paper On the properties of stability boundaries of two-dimensional difference schemes
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2002
\vol 42
\issue 10
\pages 1520--1530
\mathnet{http://mi.mathnet.ru/zvmmf1116}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1947014}
\zmath{https://zbmath.org/?q=an:1116.65323}
\transl
\jour Comput. Math. Math. Phys.
\yr 2002
\vol 42
\issue 10
\pages 1462--1471


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1116
  • http://mi.mathnet.ru/eng/zvmmf/v42/i10/p1520

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:190
    Full text:80
    References:31
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022